Abstract
The main purpose of this paper is to investigate the upper bound and Hölder continuity for a general class of parametric elliptical variational-hemivariational inequalities via regularized gap functions. More precisely, we deliver a formulation of the elliptical variational-hemivariational inequalities in the case of the perturbed parameters governed by both the set of constraints and the mappings (for brevity, PEVHI (CM)). Based on the arguments of monotonicity and properties of the Clarke’s generalized directional derivative, we establish an upper bound result for the PEVHI (CM) and provide the Hölder continuity of the solution mapping for the PEVHI (CM) under suitable assumptions on the data.
Original language | English |
---|---|
Pages (from-to) | 315-332 |
Number of pages | 18 |
Journal | Journal of Nonlinear and Variational Analysis |
Volume | 8 |
Issue number | 2 |
DOIs | |
Publication status | Published - 2024 Apr 1 |
Keywords
- Hölder continuity
- Parametric elliptical variational–hemivariational inequality
- Regularized gap function
- Upper bound
ASJC Scopus subject areas
- Analysis
- Applied Mathematics